advertisement
Question
Posted by: vuvu | 2011-01-17

hypertention and medication

since 2003 september i''ve been treated on hbp most of the time my diastolic would be high and my docter used to complain about this. My docter has been changing medication to find the one that suits me. I''m not sure whether he is winning or not since now i''m i''m taking 3 tablets ie ( lisinopril 10mg, hexazide 25mg 1/2 tabet,ten-bloka50 mg) all once daily. My greatest problem is to be insomnic how can this be treated its a long term problem. Can u be a darliong and help in this? contact no 073 816 0932.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vuvu
The Tenbloka that you are taking could be the culprit causing insomnia. You could try taking something like Biral 2 tablets at night, but if it does not work your doctor may need to prescribe a schedule 5 sleeping tablet for you like Imovane or Stilnox. Tell your doctor about this as he/she may want to reduce the dosage of the Tenbloka and rather increase the Lisinopril dosage.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-01-17

Hallo Vuvu
The Tenbloka that you are taking could be the culprit causing insomnia. You could try taking something like Biral 2 tablets at night, but if it does not work your doctor may need to prescribe a schedule 5 sleeping tablet for you like Imovane or Stilnox. Tell your doctor about this as he/she may want to reduce the dosage of the Tenbloka and rather increase the Lisinopril dosage.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement